RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2011, том 2, номер 2, страницы 75–88 (Mi emj53)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

On solvability of a nonlinear problem in theory of income distribution

A. Khachatryan, Kh. Khachatryan

Institute of Mathematics, National Academy of Sciences of Armenia, Yerevan, Armenia

Аннотация: We consider a nonlinear integro-differential equation with a Hammerstein type noncompact operator, arising in the theory of income distribution. We prove the existence of a positive solution of the nonlinear problem in Sobolev space $W_1^1(\mathbb R^+)$. We list some examples arising in applications. For one modeling problem a uniqueness theorem is proved. At the end of the paper the results of numerical calculations are given.

Ключевые слова и фразы: measurable function, iteration, factorization, density distribution, pointwise limit, mean income.

Полный текст: PDF файл (394 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 35G55, 35G50
Поступила в редакцию: 08.02.2011
Язык публикации: английский

Образец цитирования: A. Khachatryan, Kh. Khachatryan, “On solvability of a nonlinear problem in theory of income distribution”, Eurasian Math. J., 2:2 (2011), 75–88

Цитирование в формате AMSBIB
\RBibitem{KhaKha11}
\by A.~Khachatryan, Kh.~Khachatryan
\paper On solvability of a~nonlinear problem in theory of income distribution
\jour Eurasian Math. J.
\yr 2011
\vol 2
\issue 2
\pages 75--88
\mathnet{http://mi.mathnet.ru/emj53}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2910832}
\zmath{https://zbmath.org/?q=an:1258.45004}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj53
  • http://mi.mathnet.ru/rus/emj/v2/i2/p75

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Х. А. Хачатрян, “О разрешимости одной начально-краевой задачи для нелинейного интегро-дифференциального уравнения с некомпактным оператором типа Гаммерштейна”, Тр. ИММ УрО РАН, 19, № 3, 2013, 308–315  mathnet  mathscinet  elib
    2. Kh. A. Khachatryan, T. H. Sardaryan, “On solvability of a class of nonlinear integral equations with Hammerstein type noncompact operator in the space $L_1(R^+)$”, Уч. записки ЕГУ, сер. Физика и Математика, 2014, № 3, 16–23  mathnet
    3. Aghavard Kh. Khachatryan, Khachatur A. Khachatryan, Tigran H. Sardaryan, “On solvability of one class of nonlinear integral-differential equation with Hammerstein non-compact operator arising in a theory of income distribution”, Журн. СФУ. Сер. Матем. и физ., 8:4 (2015), 416–425  mathnet  crossref
    4. Khachatryan Kh.A., Broyan M.F., Azizyan H.O., “on Solvability of a Class of Nonlinear Second Order Integro-Differential Equations in the Space W-1(2) (R+)”, J. Contemp. Math. Anal.-Armen. Aca., 50:5 (2015), 220–228  crossref  zmath  isi  scopus
    5. A. M. Abylaeva, “Boundedness, compactness for a class of fractional integration operators of Weyl type”, Eurasian Math. J., 7:1 (2016), 9–27  mathnet
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:618
    Полный текст:227
    Литература:170

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018